U.S. doctors online nowAsk doctors free
United Kingdom (Great Britain)
A 25-year-old female asked:

the area around my thigh abscess (being treated with antibiotics) is turning black. is that normal? what should i do? no temp taking pain relief.

1 doctor answer1 doctor weighed in
Dr. Kamlesh Desai
Family Medicine 23 years experience
Ok: If truly black, may be gangrene-problem, but most likely reaction to inflammation resulting in darkening of skin. If that is the case, no big problem.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Nov 17, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.